# SDR I06B2012113641

- Difficulty date: November 9, 2012
- Submitted: November 10, 2012
- Operation: Air carrier
- Aircraft: N486TM
- Make and model: Emb EMB-135ER
- Aircraft serial: 145364
- Aircraft time: 12,974 hours, 11,021 cycles
- Engine: Rroyce AE3007A13
- Engine time: 12,701 hours, 10,816 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Panel
- Part number: 14530503403
- Part serial: 065
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

AFTER NR 1 ENGINE START, NR 1 ENGINE FAILED (SHUTDOWN) WHEN NR 1 FADEC SWITCH WAS CYCLED FROM RESET/ALTN.  PERFORMED EMB135 FIM 72-00-00-810-805-A FOR ENGINE SHUTDOWN AFTER FADEC ALTN SELECTED, ROLLS-ROYCE FIM 72-00-00-810-811 FOR OBSERVED FAULT ENGINE SHUTDOWN AFTER FADEC ALTN SELECTED AND ROLLS ROYCE FIM 77-11-00-810-824 FOR MAINTENACE MESSAGE LT-ENG 1 N2 SYSTEM INCLUDING A GVI OF THE N2 SPEED SENSOR, PMA, FADECS AND HARNESS.  NO FAULTS FOUND.  REPLACED ENGINE START PANEL P/N 145-30503-403 IAW EMB 135 AMM 20-13-01 AND 70-00-01, OP CHECK GOOD.
